IJPAM: Volume 110, No. 4 (2016)
Laboratory of Mathematical Analysis and Applications
Faculty of Sciences Dhar Al Mahraz
Sidi Mohammed Ben Abdellah University
whose orbits under the tuple of commutative bounded linear operators on a infinite dimensional (real, complex) Banach space tend to infinity.
Received: August 17, 2016
Revised: October 4, 2016
Published: November 9, 2016
AMS Subject Classification:
Key Words and Phrases: tuple of operators, orbit, spectral radius, spectrum, point spectrum, approximate point spectrum, bounded below operator
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.
- S. Mancevska, M. Orovcanec, Orbits tending srongly to infinity under pairs of operators on reflexive Banach spaces, Glasnik Matematicki, 43, No. 63 (2008), 195-204.
- S. Mancevskaw, M. Orovcanec, orbits tending to infinity under sequences of operators on Banach spaces, Glasnik Matematicki, 47, No. 2 (2008), 175-183.
- S. Mancevska, On orbits for pairs of operators on an infinite-dimensional complex Hilbert space, Kragujevac J. Math., 30 (2007), 293-304.
- S. Mancevska, M. Orovcanec, Orbits tending to infinity under sequences of operators on Hilbert spaces, Filomat, 21, No. 2 (2007), 161-171.
- V. Muller, J. Vrsovsky, Orbits of linear operators tending to infinity, Rocky Mountain J. Math., 39, No. 1 (2009), 219-230.
- V.Muller, Weak orbits and a local capacity of operators, Int. Eq. Oper. Theory, 41 (2001), 230-253.
- N.S. Feldman, Hypercyclic tuples of operators and somewhere dense orbits, J. Math. Appl., 346 (2008), 82-98.
- B. Yousefi, Gh.R. Moghimi, On the hypercyclicity for a tuple of operator, 76, No. 2 (2012), 261-265
- B. Beauzamy, Introduction to Operator Theory and Invariant Subspaces, North Holland, 1988.
- A.L. Shields, Weighted shift operators and analytic function theory, In: Topics in Operator Theory, Mathematical Surveys, No. 13 (Ed. C. Pearsy), 49-128, American Math. Soc., Providence, Rhode Island, 1974.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 651 - 656